# SDR COEA0719908

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Antenna
- Part number: 959960712326
- Condition: Corroded
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLT 8813 - ON CLIMB-OUT AT CPR, THE RADAR ALTIMETER WAS VERY ERRATIC WITH MULTIPLE TERRAIN AHEAD WARNINGS.  PILOT ELECTED TO RETURN TO CPR.  AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
